MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA PS CEM FEM SZ2 L; KNEE FEMORAL COMPONENT

DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA PS CEM FEM SZ2 L; KNEE FEMORAL COMPONENT
Catalog Number 196040200
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 07/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address pain and loosening of the femoral component.Loosening interface occur at the bone to cement and cement to implant.Cement manufacturer is competitor.It was also reported that half of the femur had no cement applied to bone or implant.
 
Additional Manufacturer Narrative
Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIGMA PS CEM FEM SZ2 L
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6804706
Report Number1818910-2017-23156
Device Sequence Number1853347
Product Code JWH
UDI-Device Identifier10603295075028
UDI-Public10603295075028
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K073529
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number196040200
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2017
Supplement Date Received by Manufacturer09/05/2017
Initial Report FDA Received Date08/18/2017
Supplement Report FDA Received Date09/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR